# SDR 96ZZZM1019

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 844
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1379336B401
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE COURSE OF PERFORMING A 2000 HOUR INSPECTION, FOUND LEFT UPPER WING SKIN CORRODED IN THE AREA OF ENGINE NACELLE BETWEEN THE MAIN AND REAR SPARS.  CORROSION REMOVED EXCEEDING SRM LIMITS, AND REPAIRS WERE PERFORMED IAW WITH BRITISH AEROSPACE REPAIR SCHEME NR 13711084R.  THERE IS NOT A CURRENT SERVICE BULLETIN OR AIRWORTHINESS DIRECTIVE THAT ADDRESSES THIS PROBLEM.
